# SDR ASAA2021112136660

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 40,092 hours, 11,603 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: MS250832BB2
- Condition: Broken
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENG. #1 HARNESS INSPECTION, FOUND ENG. ANTI-ICE VALVE GND STRAP BROKEN. GROUNDED - YES. REF. B737-800 MM 30-21-11, REPLACED #1 ENG. ANTI-ICE VALVE GND STRAP. CHK GOOD.
